# SDR AALA20151229010

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 44,959 hours, 18,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION COULD NOT BE MAINTAINED BELOW 10,000 FT CABIN ALTITUDE.  EMERGENCY DECLARED, RETURNED & LANDED UNEVENTFULLY.  CHECKED RT AIR CONDITIONING PACK & FOUND DUCTS LEAKING.  TORQUED DUCT CLAMPS & PERFORMED CABIN LEAK DOWN TEST FROM 4.0 PSID WITH APU ONLY IAW FRM FIM 21-00-05-780-801.  LEAK TESTED WITHIN LIMITS.  ACFT OK FOR SERVICE.
